MAUDE Adverse Event Report: INMODE LTD. BODYTITE; GEI

INMODE LTD. BODYTITE; GEI
Model Number AG606969A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Neuropathy (1983); Fibrosis (3167)
Date of Event 10/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A female patient reported sustaining fibrosis and neuropathy on her abdomen following bodytite procedure performed in brazil.Investigation is ongoing.
 
Event or Problem Description
Fibrosis and neuropathy on abdomen following bodytite procedure.
 
Additional Manufacturer Narrative
On 21-sep-2025: follow-up report is submitted with the following updates: event description has been updated (b5).Device details added.Patient's details added (section a).H5 updated.Follow-up report is submitted with investigation status.In addition to previous reports from patient of fibrosis and neuropathy on her abdomen, patient now also reports decreased function and range of motion in her back.Inmode has received medical treatment charts only from the patient, whereas the treating doctor refused to provide any additional information and did not fill the clinical form.The treatment settings for the bodytite device are therefore unknown.According to the treatment charts received from the patient, the patient underwent in the same procedure vaser and liposuction (both with non-inmode devices), followed by bodytite and morpheus8 devices.Causal relationship between the reported adverse events and morpheus8 has been refuted due to its non-invasive and fractional mechanism of action.Bodytite device was inspected by the distributor 6 months prior to this incident within a periodic maintenance inspection with no findings.An additional routine service inspection was performed by the distributor on july 16th 2025 and no technical issues were revealed.Although the reported pathological fibrosis and neuropathy are more likely to be related to the preceding vaser and liposuction procedures, inmode cannot unequivocally conclude as to the root cause of these adverse events, and the causal relationship to inmode devices therefore remains inconclusive.This report is submitted in compliance with fda regulations at 21 c.F.R.Part 803 and should not be considered an admission that any inmode product is defective or caused serious injury.Inmode has provided all relevant information known to the company as of the submission date of this report and will file a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Fibrosis and neuropathy on abdomen following vaser, liposuction and bodytite procedures.
 
Event or Problem Description
 
Additional Manufacturer Narrative
23-oct-2025: this supplementary report is submitted following patient's report to fda from 15-sep-2025 (mw5176241) for the same incident.No new medically significant information has been provided by the patient on top of what was previously reported by inmode to fda (only patient's medications have been updated).Inmode confirms that it has fulfilled its regulatory post marketing surveillance obligations by performing a thorough investigation of this incident and reported all the known information to fda in compliance with fda regulations at 21 c.F.R.Part 803.
 
Additional Manufacturer Narrative
On may 3rd, 2026: this supplementary report is submitted following patient's supplementary report to fda from april 3rd, 2026 (mw5176241-1) for the same incident.Patient's contact details have been added.After reviewing the 04/03/2026 follow-up, inmode does not believe the new information materially changes what was previously reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
18-jun-2026: this supplementary report is submitted following patient's supllementary report to fda from 09-jun-2026 (mw5176241-2) for the same incident.After reviewing the 06/09/2026 follow-up, inmode does not believe the new information materially changes what was previously reported.
 
Event or Problem Description

Brand Name
BODYTITE
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key22505118
Report Number3010511300-2025-00873
Device Sequence Number15639854
Product Code GEI
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K151793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Remedial Action Notification,Patient Monitoring,Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG606969A
Device Catalogue NumberAG606969A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2025
Supplement Date Received by Manufacturer06/20/2025
06/20/2025
06/20/2025
06/20/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date09/30/2025
10/26/2025
05/03/2026
06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient Weight127 LB
Patient RaceWhite